# SDR USAA2013100800005

- Difficulty date: October 7, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 62,776 hours, 23,792 cycles
- Engine: Rroyce RB211535E4
- Engine time: 56,644 hours, 22,209 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8062549
- Part serial: 1947556
- Condition: Malfunctioned
- Location: Fuel Flow
- Part time: 63,332 hours, 24,539 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, WHEN STARTING A CLIMB FROM 36000 TO 38000, RT ENGINE ROLLED BACK TO IDLE. SEVERAL ATTEMPTS MADE TO RECOVER POWER UNSUCCESSFULLY.  ENGINE DID NOT FLAME OUT. CONTINUED FLIGHT AT IDLE POWER, AT LOWER ALTITUDE.  THE FLIGHT DECLARED AN EMERGENCY AND DIVERTED. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AT 4000 FT, THERE WAS SOME RECOVERY.  MAINTENANCE REPLACED RT ENGINE FUEL FLOW GOVERNOR.
